# SDR HNAA2018112700296

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 34,543 hours, 29,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Stop Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDIS  695     52-10  0008280  21NOV18  MDT  CLOSE
      MAIN CABIN ENTRANCE DOOR FWD LOWER DOOR STOP BRACKET
       HAS 3 SCREWS MISSING
FACT  21NOV18  09:58  MDT
            INSTALLED 3 SCREWS, WASHERS AND NUTS TO FWD LOWER DO
            OR STOP MOUNTING BRACKET ON MAIN DOOR IRT EMB145 MM
            52-18-00
